# SDR DALA2015111006893

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1180 LT OTBD TRACK SCALLOP BROKEN OFF.  R & R SEAT TRACK FROM BS 1150-BS 1180, LBL 45 IAW SRM 53-00-52, REPAIR 3.
